Bentyl and headache
I have suffered IBS/D for many years. I was prescribed benty l last week. I haven't taken the maximum daily dose yet. I have only taken a few of them. The last couple of times, one a day. I have had this constant dull, yet bothersome headache going on 2 days now I was wondering if this could be a side effect to this medication. Wondering if this has happened to any of you. This medication seemed to be making a difference and I was so happy to feel a difference, yet if it is causing this headache this will be a no can do. I already suffer from migraines and any extra headaches are just way sickening.. This is not a migraine. It is just a constant sick headache from which I really have gotten no relief. I have also found it even more difficult to sleep. I was wondering too if I can't take this medication, what else works for you guys who suffer from this? I have suffered much too long. I have used otc immodi um on occasion but this really didn't work all that great. I'm disappointed, as I was looking forward to relief. My stomach isn't jumping around like a mad circus, but my head is really bothering me.. :(
Thank you for your input.. :)
Re: Bentyl and headache
Well the doc's office called me back today and yes headache can be a side effect so the nurse is going to talk to the doctor and see if he wants to add something to it (??) or change it.. That's too bad about the headache because it sure was working for my tummy.. Wow. All is calm in the land of digestion, and hasn't been in quite some time. I forgot what that was like. This headache however, was bad. I'd take something for it and it might dull it for maybe an hour if I was lucky and back to the same old same old.. I gave up. It's finally going away now thank gosh. 2 days. Aaaack.
|All times are GMT -7. The time now is 08:25 AM.|